# SDR TWAA9915801

- Difficulty date: November 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49186
- System (JASC): 2420 · AC Generation System
- Part: Wire
- Condition: Damaged
- Location: Rt Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, H
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE RT GENERATOR FAILED WITH AC CROSSTIE LOCKOUT LIGHT ON.  CREW NOTICED ELECTRICAL ODOR IN COCKPIT.  FLT RETURNED TO SEA.  THE RT GENERATOR FEEDER CABLE WAS FOUND DAMAGED AT STA 237.  ISOLATED DAMAGED WIRING AND MAINTENANCE FERRIED THE AIRCRAFT TO LAX FOR CORRECTIONS.  CHECK-C 7-23-99 MCI.
